# SDR SWAA2023062158480

- Difficulty date: June 13, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER ATTACH ANGLE STA 663 LBL 45 (WL193)<[01] CUT LOWER ATTACH ANGLE AS SHOWN IN FIG 2. IAW EA 23-157-01890-WIP1.  CUT LOWER ATTACH ANGLE AS SHOWN IN FIG 2. IAW EA 23-157-01890-WIP1. REFER TO FAULT TTG8Q00LLRTH WHERE EA 23-157-01890 WAS ADDED AS A SUBTASK;[04] CORRECTIING ITEM 3. SHOULT READ AS FOLLOWS   'REMOVED THE REPAIR THAT WAS ORIGINALLY INSTALLED PER NRC T762521. INSTALLED A NEW REPAIR PER EA 23-157-01890 [SRM 57-10-10-2R-3 (REPAIR 3 ALTERNATE 2) AND SRM 57-10-10-2R-6 (REPAIR 6)]. INSPECTION THRESHOLD DEFINED IN EA 23-157-01890-DTI.
